# SDR AALA20060853

- Difficulty date: October 11, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT AFT LEFT EXIT INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT AFT LEFT HAND EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
